# SDR DALA2019051603085

- Difficulty date: May 10, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 82,041 hours, 37,484 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38807991
- Part serial: 94106
- Condition: Leaking
- Location: Apu
- Part time: 22,385 hours, 10,490 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

OIL SMELL THRU ENTIRE CABIN + FLIGHT DECK, APU OIL COOLER FOUND TO BE LEAKING INTERNALLY THRU COOLING FINS, REPLACED APU OIL COOLER.
